# SDR SWAA2019061833878

- Difficulty date: June 4, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 41,824 hours, 21,685 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A5800
- Condition: Damaged
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 242VF HAD DAMAGED UPPER AND LOWER SKIN, BETWEEN BS. 887 TO BS. 1016. / REPAIRED FLOOR PANEL 242VF IAW SRM.
